Converse Poincaré-type inequalities for convex functions

S. G. Bobkov, C. Houdré

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Converse Poincaré-type inequalities are obtained within the class of smooth convex functions. This is, in particular, applied to the double exponential distribution.

Original languageEnglish (US)
Pages (from-to)37-42
Number of pages6
JournalStatistics and Probability Letters
Issue number1
StatePublished - May 30 1997

Bibliographical note

Funding Information:
* Corresponding author. t Research supported in part by the ISF grant NZX000 and NZX300 and by the Russian Foundation for Basic Research Grant 96-01-00201. 2 Research supported in part by an NSF Postdoctoral Fellowship.

Copyright 2020 Elsevier B.V., All rights reserved.


  • Double exponential distribution
  • Poincaré inequality


Dive into the research topics of 'Converse Poincaré-type inequalities for convex functions'. Together they form a unique fingerprint.

Cite this